×

zbMATH — the first resource for mathematics

Boundary and internal layers in the reaction-diffusion problem with a nonlocal inhibitor. (Russian, English) Zbl 1249.35159
Zh. Vychisl. Mat. Mat. Fiz. 51, No. 6, 1081-1090 (2011); translation in Comput. Math. Math. Phys. 51, No. 6, 1011-1018 (2011).
Summary: A nonlinear parabolic integral problem arising in dynamic simulation of processes in activator-inhibitor systems is considered. Based on the asymptotic theory of such problems previously developed by the authors, the existence of solutions with boundary and internal layers is proved and their asymptotic behavior is found.

MSC:
35K57 Reaction-diffusion equations
PDF BibTeX XML Cite
Full Text: DOI